# SDR DALA2025100107138

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Excess Play
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151, RT WING SPOILER 1 WITH EXCESSIVE PLAY.  REPLACED SLEEVES BEARINGS AND BUSHINGS AT RH WING SPOILER #1 IAW A319 CMM 57-71-21-000-805-A01. (1226911).
